MathSciNet Relay Station
MathSciNet bibliographic data
MR1073065 (91j:34132) 34L10 (34L20 47E05)
Eberhard, W.; Freiling, G.; Schneider, A. On the distribution of the eigenvalues of a class of indefinite eigenvalue problems. Differential Integral Equations 3 (1990), no. 6, 1167–1179.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement